# SDR 98FDEA00059

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 1000 FT ON T/O, THE MAIN CARGO DOOR WARNING LIGHT CAME ON.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL: 52-4A CATEGORY: A EXPIRATION: 29-JAN-98.  MAIN CARGO DOOR ANNUNCIATOR LIGHT INOP.  MAIN CARGO DOOR IS CLOSED AND LOCKED PRIOR TO EACH BLOCK OUT OK TO CONTINUE CAT A EXP 29 JAN 98 CONTROL NR 29169 CARGO DOOR VERIFIED CLOSED AND LOCKED.
